Browse "MA-Journal Papers(저널논문)" byAuthorCheon, JH

Showing results 1 to 3 of 3

1
Elliptic curve lifting problem and its applications

Kim, HJ; Cheon, JH; Hahn, Sang-Geunresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.75, no.9, pp.166 - 169, 1999-11

2
Fast elliptic curve point counting using Gaussian normal basis

Kim, HY; Park, JY; Cheon, JH; Park, JH; Kim, JH; Hahn, Sang-Geunresearcher, ALGORITHMIC NUMBER THEORY BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.2369, pp.292 - 307, 2002

3
Scaler multiplication on elliptic curves by Frobenius expansions

Cheon, JH; Park, S; Park, C; Hahn, Sang-Geunresearcher, ETRI JOURNAL, v.21, no.1, pp.27 - 38, 1999-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0